# SDR IXXA100036O

- Difficulty date: June 4, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 75,756 hours, 19,299 cycles
- Engine: Pwa JT3D3
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: B3011100001
- Part serial: 3359
- Condition: Defective
- Location: Cabin Pressure
- Part time: 75,756 hours, 19,299 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, CABIN RATE OF CLIMB RAISED QUICKLY TO 10,000 FT, FLIGHT ENGINEER RAN PNEUMATIC TO HIGH AND OPERATED THE PRESSURE CONTROL VALVE. THE CREW WAS PERMITTED PARTIAL CONTROL OF CABIN PRESSURE UNTIL ACFT DESCENDED BLOW FL200. THEY RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT. MX REPLACED CABIN RATE CONTROLLER. OPS CHECK GOOD IAW MM 21-31-2 AND 21-21-0.  ACFT WAS RETURNED TO SERVICE.
